RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1936, Volume 1(43), Number 3, Pages 351–368 (Mi msb5404)  

This article is cited in 5 scientific papers (total in 6 papers)

Sur la représentation des fonctions sommables au moyen d'intégrales singulières

D. Faddeeff


Full text: PDF file (1203 kB)

Bibliographic databases:
Received: 19.11.1935

Citation: D. Faddeeff, “Sur la représentation des fonctions sommables au moyen d'intégrales singulières”, Rec. Math. [Mat. Sbornik] N.S., 1(43):3 (1936), 351–368

Citation in format AMSBIB
\Bibitem{Fad36}
\by D.~Faddeeff
\paper Sur la repr\'esentation des fonctions sommables au moyen d'int\'egrales singuli\`eres
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1936
\vol 1(43)
\issue 3
\pages 351--368
\mathnet{http://mi.mathnet.ru/msb5404}
\zmath{https://zbmath.org/?q=an:0015.10501|62.0297.01}


Linking options:
  • http://mi.mathnet.ru/eng/msb5404
  • http://mi.mathnet.ru/eng/msb/v43/i3/p351

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. M. Trigub, “On integral norms for polynomials”, Math. USSR-Sb., 30:3 (1976), 279–295  mathnet  crossref  mathscinet  zmath
    2. A. A. Talalyan, G. G. Gevorkyan, G. A. Karagulian, “Some linear summation methods for Fourier series”, Sb. Math., 189:5 (1998), 771–795  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Schipp F., “On the Strong Summability of Walsh Series”, Publ. Math.-Debr., 52:3-4 (1998), 611–633  isi
    4. M. K. Kerimov, “On the 100th anniversary of the birthday of corresponding member of the USSR Academy of Sciences Dmitrii Konstantinovich Faddeev (1907–1989)”, Comput. Math. Math. Phys., 47:8 (2007), 1229–1231  mathnet  crossref  mathscinet  elib
    5. M. D. Burmistrova, “O summiruemosti ryadov Lagerra lineinymi metodami”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 8:1 (2008), 15–20  mathnet  crossref  elib
    6. R. M. Trigub, “Almost Everywhere Summability of Fourier Series with Indication of the Set of Convergence”, Math. Notes, 100:1 (2016), 139–153  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:223
    Full text:141

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020